# SDR 0301819613

- Difficulty date: September 3, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 67,442 hours, 77,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN EXISTING REPAIR DOUBLER ON AFT CARGO DOOR JAMB AT BS 897.  REPAIRED PER EA 96-195991.
